# SDR USAA980304

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22883
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 69414371
- Condition: Cracked
- Location: Bs 664
- Part time: 42,781 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A Q-6 CHECK VISUAL INSPECTION, FOUND A .025 INCH CRACK AT STA 664, STR 10L, FRAME TIE CLIP.  REPLACED CLIP PER EO 5393G227 (AD 93-08-04, SB 737-53-1085.  (X)
